MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK LOT. 13; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK LOT. 13; CEMENTLESS HIP STEM
Catalog Number 01.12.21SN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 december 2018.Lot 134613: (b)(4) items manufactured and released on 12 november 2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on december 07, 2018: hip revision surgery occurred 3,5 years after primary cementless total hip arthroplasty in a (b)(6) woman.The stem is surrounded by radiotransparent regions that can be probably due to osteolytic or other type of bone reactions.The reason of this event cannot be determined.Visual inspection performed by medical affairs manager on december 13, 2018: in the visual inspection the stem appeared without any remain of coating, which was totally absorbed, and with some bone tissue and blood still present, especially in the macrostructures.From the received piece it was not possible to determine the root cause of the event.
 
Event or Problem Description
Revision surgery performed due to stem loosening (right side).The stem was removed and replaced with a competitor stem.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK LOT. 13
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8164772
Report Number3005180920-2018-01004
Device Sequence Number11225240
Product Code JDI
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2013
Device Catalogue Number01.12.21SN
Device Lot Number134613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight88